# SDR AALA201712069003

- Difficulty date: November 10, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367155500200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 251S BETWEEN FR 51 AND FR 53.2 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y2462. REPLACED FLOOR PANEL 251S BETWEEN FR 51 AND FR 53.2 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y2462 PER SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
